Paracetamol 500mg Soluble Tablets - 100 Tablets

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Joint and Muscle Pain

Paracetamol 500mg Soluble Tablets - 100 Tablets

Paracetamol 500Mg Soluble Tablets 100 Pack - Low cost effective generic everyday medicines. -BRAND MAY VARY-

Learn More...

£18.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Paracetamol 500Mg Soluble Tablets 100 Pack - Low cost effective generic everyday medicines. -BRAND MAY VARY-

Learn More...
A little more about Paracetamol 500mg Soluble Tablets - 100 Tablets
Paracetamol 500mg Soluble Tablets - 100 Tablets: Things you need to know


 

What are Paracetamol 500mg Soluble Tablets?
 

Paracetamol soluble tablets are painkillers which are dissolved in water to take. The active ingredient in Paracetamol soluble tablets is Paracetamol. These painkillers can be used to relieve several different aches and pains.

 

What ailments can be relieved with Paracetamol?

  • Headaches

  • Migraines

  • Neuralgia

  • Toothache

  • Sore throat

  • Period pain

  • Flu

  • Fever

  • Aches and pains

  • Muscle pain

  • Backache

  • Rheumatic aches and pains

 

Warning and Precautions

Not suitable for use by children under the age of 12.

Do not take Paracetamol if:

  • you are allergic to paracetamol or any of the listed ingredients. 

  • you are taking any other medicines containing paracetamol.

 

Speak to your GP or pharmacist before using Paracetamol Soluble Tablets if you:

  • Suffer from liver or kidney problems

  • Suffer from alcohol dependency

  • Suffer from mild arthritis and need to take painkillers every day

  • Are pregnant or breastfeeding

 

Ingredients
 

Active ingredients: Paracetamaol
 

Other ingredients may vary due to different brand

How do I take Paracetamol soluble tablets?


 

Dosage:

Adults and children over 12 years - Dissolve 1 or 2 tablets  up to Four times a day.


 

Maximum 8 in 24 hours Ingredients: Paracetamol 500mg

What are the side effects of Paracetamol?
 

Note:

Side effects from paracetamol are generally rare

 

Possible side effects:

  • Allergic reactions, (swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanies by a skin rash or hives.)

  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual.

  • Very rare cases of skin reactions have been reported, this can show symptoms such as skin reddening, blisters, rash


 

If you experience these or any other side effects while using this product, stop use and speak to your doctor or  pharmacist straight away.


 


 

 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders